# SDR SIMA20140810003

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 27,188 hours, 23,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR STRIP FROM ROWS 12 TO 18 INOPERATIVE.  R & R NR 6 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
